# SDR ASAA2023080944518

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,729 hours, 13,272 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL AT FL350 LEFT FMC FAILED WITH AUTO RECOVERY. GROUNDED - YES. REF RESET FMC PER FIM 34-61-TASK 836 FMC OPS NORMAL. SEAMC STEVE NOTIFIEDNON ASA#YUJR093Y.
